Pseudospin and spin symmetry in Dirac-Morse problem with a tensor potential

AYDOĞDU O., Sever R.

PHYSICS LETTERS B, vol.703, no.3, pp.379-385, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 703 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.physletb.2011.08.010
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.379-385


Under the conditions of the pseudospin and spin symmetry, approximate analytical solutions of the Dirac-Morse problem with Coulomb-like tensor potential are presented. The energy eigenvalue equations are found and corresponding radial wave functions are obtained in terms of confluent hypergeometric functions. The energy eigenvalues are calculated numerically in the absence and presence of the tensor potential. We also investigate the contribution of the potential parameters to the energy splitting of the pseudospin and spin doublets. (C) 2011 Elsevier B.V. All rights reserved.